# SDR WRLA20100315347

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 66,293 hours, 13,159 cycles
- Engine: Ge CF680
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount Fitting
- Part number: AUB7510
- Condition: Corroded
- Location: Pylon
- Part time: 66,293 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PYLON FWD MOUNT TRUSS FITTING HAS CORROSION IN 2 AFT BOLT HOLES.  REWORKED REPAIR IAW SERVICE GENERAL REPAIR DRAWING SG11540000.
